# SDR CALA2022121403381

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 108,316 hours, 11,043 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hydraulic System
- Part number: NA
- Condition: Warning Message
- Location: L Hyd Sys Res
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD QTY LOW L EICAS ADVISORY LEFT HYDRAULIC SYSTEM RESERVOIR QUANTITY LOW. QTY < .40 FIM TASK REF : 29-11 TASK 813 CMC MSG#  2910340 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE NARRATIVE:  HYDRAULIC INTERFACE MOD ULE (HYDIM)(L) CMC MSG#  2910340 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE NARRATIVE: 14QTS HYDRAULIC REFILLED ACC AMM 12-12-01-610-803 REV96. TROUBLESHOOTING AND FINDINGS UNDER LOG 3289251
